# SDR CALA2023062301991

- Difficulty date: June 14, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6038 MAIN CABIN FLOOR BEAM 7254-765 HAS CORROSION AT F R16 REMOVED CORROSION ON AREA DAMAGE AT TRACK ASSY Y503.2 AND FOUND REPLACED TRACK ASSY IAW SRM 51-75-12 AND REMOVED AND REINSTALLED OUT OF LIMITS IAW SRM 51-74-11. MEASURE: TRACK THICKNESS 0.160" ASSY OF THE CSMLG CONTROL UNIT FOR ACCESS IAW SRM 51-42-11, AMM MEAUSRE DAMAGE: L=5.0000", W:2.0000", D:0.130, RECEIVED NEW TRAC 24-24-34-000-001-A, AMM 24-24-34-400-001-A. EMP: V937293 WC: 58 K ASSY P/N: D5311282600200, BATCH:0004123504; AND REMOVED AND 667 STA: ST ENG BFM
